Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BlackBetty

Starting to get aggrivated.. help anyone?

Recommended Posts

I'm starting to get pretty pissed off, and aggrivated about accutane. My experience has been pretty horrible so far, not the side effects but the results.. it seems as if its almost getting worse , and im way past the "initial breakout" period, I am 2 weeks away from being done month 3, if anyone has taken accutane i would really appreciate some feedback on the length of time it took, im going to ask my doc to bump me to 80mg\day to see if that will help for the last 3 months, any feedback please. I'm not depressed or anything from the pill, im just depressed to see it's not working on me.

Share this post


Link to post
Share on other sites

hey, for me i saw good results by the end of the first month and into the second month, everyone is so alike but yet so different. it just may be that u had so much shit under the skin or whatever that its takin more time to surface. u didnt say what dose ur on, but i would suggest trying to get it bumped to 80 mg

Share this post


Link to post
Share on other sites

I was 40 for month 1, 60 for mont 2, and now for month 3 back down to 40. I will ask for 80, and pray that it works .. i have trouble speaking to people i cant even look people in the face its horrible i hate it. I knew about accutane like 2 yers before i started taking it and i was so happy when i got it thinking it was gonna be bomb and its not working at all :(

Share this post


Link to post
Share on other sites

I've just finished my 3rd month and my acne is NO better. I am also disheartened that this wonder drug is seemingly not working for me either. I'm on 120 mg daily.....and there's NO way it can be bumped up anymore than this. I'm worried I'll be in that 5-10% group of people of which Accutane doesn't work. :( At this point, all the side effects I have are definitely NOT worth it!

Share this post


Link to post
Share on other sites

yeh man im also starting to feel that way... i sure hope not man that'd suck this is theonly thing that has a chance of working everything else has failed.. my acne is severe...i guess we'll just have to wait until the hole 6 months is over.. i'm going to be sooo mad if it doesn't cure my acne yet i get all the side effects.. that'd be complete bs

Share this post


Link to post
Share on other sites

That's good to year, a lot of my friends also said the same thing.. that the medicine actually works good a month or so after it is stopped

Share this post


Link to post
Share on other sites

After three months I also thouhgt it wasn't working. Then, all of the sudden, I knew it was. Almost a month post-tane and I am completely clear.

Share this post


Link to post
Share on other sites

My daughter didn't "turn the corner" until month four. It was over 3 months of whiteheads down the sides of her face and chin, along with extreme redness. It was absolutely relentless. Finally around month four the breakouts started to subside. SHe is at the end of month 4 (60 mg a day the whole time, second course) and is finally looking really good. She still has redness, but the whiteheads are almost completely gone. She had the worst clogged pores you've ever seen (and I can still see a lot of bumps beneath the corners of her mouth which will probably still have to come up) but the improvement is huge. One month till winter formal...she'll be set.

P.S. If your derm suggests going past 6 mos, I would do it. Better to really kick it now, than to get 90% there and have it come back.

Share this post


Link to post
Share on other sites

Thanks for the information. Congrats on your daughters success hopefully everything runs smoothly for her now with clear skin :). So i guess i won't worry about it now then, wait for another 3 or 4 months on 80mg and hopefully that clears me up. It would be a shame to have all that toxin in my body and not get the side effect i want from it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×